# SDR SA07036

- Difficulty date: June 8, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 22,437 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SYR - FLT 1796 EN ROUTE SYR - PHL.  ON ROTATION, THE AIRCRAFT LOST ESSENTIAL AC POWER AND RELATED BUSSES, INCLUDING VHF 1 WHICH RUNS OFF THE 28V ESS DC BUS.  ELECTRICAL POWER TO ESS AC BUS RETURNED WHEN AC ESS FEED WAS SELECTED TO ALTN.  THE FLIGHT RETURNED TO FIELD SYR AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NUMBER ONE ENGINE IDG.  OPERATIONALLY CHECKS OK.
